# SDR SWAA2021063088237

- Difficulty date: June 26, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 51,442 hours, 33,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AND R2 EXTERIOR EMERGENCY LIGHTS OUT ; / [01] REPLACED BATTERY PACK CHARGER PER MM 33-51-06. REPLACED L-2 DOOR EMERGENCY LIGHT BULB PER 33-51-01
